Top Cited Articles during 2005 by math

The 100 most highly cited papers during 2005 cited by papers in the math archive

Keep in mind that citation counts can never be exact, there is something like a 5% error in most of these numbers. Please do not fret about number 32 versus 33, as this is often not a statistically significant difference. More information about citations in INSPIRE can be found here.

Also note that the counts shown, and used in the rankings, are the counts as of 2016-12-31. Further, the counts shown by the ranking are only the cites satisfying the criteria for that list. Actual citation numbers in the database may change as corrections are made and papers are added, the links will take you to the updated numbers.

Annual and All-time 2005 editions

2005 reports for eprints

  1. 14 citations by math eprints in 2005
  2. 13 citations by math eprints in 2005
  3. 11 citations by math eprints in 2005
    Factorizing Particles on a Half Line and Root Systems
    I.V. Cherednik (Moscow State U.). 1985.
    Published in Theor.Math.Phys. 61 (1984) 977-983, Teor.Mat.Fiz. 61 (1984) 35-44
    DOI: 10.1007/BF01038545

  4. 11 citations by math eprints in 2005
  5. 10 citations by math eprints in 2005
  6. 10 citations by math eprints in 2005
  7. 9 citations by math eprints in 2005
  8. 9 citations by math eprints in 2005
  9. 9 citations by math eprints in 2005
  10. 9 citations by math eprints in 2005
  11. 8 citations by math eprints in 2005
  12. 8 citations by math eprints in 2005
  13. 8 citations by math eprints in 2005
  14. 8 citations by math eprints in 2005
  15. 8 citations by math eprints in 2005
  16. 8 citations by math eprints in 2005
  17. 8 citations by math eprints in 2005
  18. 8 citations by math eprints in 2005
  19. 8 citations by math eprints in 2005
  20. 7 citations by math eprints in 2005
    Quantum mechanics as a statistical theory
    J.E. Moyal. 1949. 26 pp.
    Published in Proc.Cambridge Phil.Soc. 45 (1949) 99-124
    DOI: 10.1017/S0305004100000487

  21. 7 citations by math eprints in 2005
  22. 7 citations by math eprints in 2005
  23. 7 citations by math eprints in 2005
  24. 7 citations by math eprints in 2005
  25. 7 citations by math eprints in 2005
  26. 7 citations by math eprints in 2005
  27. 7 citations by math eprints in 2005
  28. 6 citations by math eprints in 2005
  29. 6 citations by math eprints in 2005
    On the Deformation of Rings and Algebras
    Murray Gerstenhaber. Nov 1963. 45 pp.
    Published in Annals Math. 79 (1963) 59-103
    DOI: 10.2307/1970484

  30. 6 citations by math eprints in 2005
  31. 6 citations by math eprints in 2005
  32. 6 citations by math eprints in 2005
  33. 6 citations by math eprints in 2005
  34. 6 citations by math eprints in 2005
    Hopf algebras and the quantum Yang-Baxter equation
    V.G. Drinfeld (Kharkov, Inst. Low Temp. Phys.). 1985. 5 pp.
    Published in Sov.Math.Dokl. 32 (1985) 254-258, Dokl.Akad.Nauk Ser.Fiz. 283 (1985) 1060-1064

  35. 6 citations by math eprints in 2005
  36. 6 citations by math eprints in 2005
    Quantization of Lie Groups and Lie Algebras
    L.D. Faddeev, N.Yu. Reshetikhin, L.A. Takhtajan (Steklov Math. Inst., St. Petersburg). 1987. 16 pp.
    Published in Leningrad Math.J. 1 (1990) 193-225, Alg.Anal. 1 (1989) no.1, 178-206
    LOMI-E-14-87

  37. 6 citations by math eprints in 2005
  38. 6 citations by math eprints in 2005
  39. 6 citations by math eprints in 2005
  40. 6 citations by math eprints in 2005
    Bundle gerbes
    Michael K. Murray (Adelaide U.). Jul 1994. 17 pp.
    Published in J.Lond.Math.Soc. 54 (1996) 403-416
    DOI: 10.1112/jlms/54.2.403
    e-Print: dg-ga/9407015 | PDF

  41. 6 citations by math eprints in 2005
  42. 6 citations by math eprints in 2005
  43. 6 citations by math eprints in 2005
  44. 6 citations by math eprints in 2005
  45. 6 citations by math eprints in 2005
  46. 6 citations by math eprints in 2005
  47. 6 citations by math eprints in 2005
  48. 6 citations by math eprints in 2005
  49. 6 citations by math eprints in 2005
  50. 6 citations by math eprints in 2005
  51. 6 citations by math eprints in 2005
  52. 5 citations by math eprints in 2005
  53. 5 citations by math eprints in 2005
  54. 5 citations by math eprints in 2005
  55. 5 citations by math eprints in 2005
    Complex powers of an elliptic operator
    R.T. Seeley (Brandeis U.). 1967. 20 pp.
    Published in Proc.Symp.Pure Math. 10 (1967) 288-307

  56. 5 citations by math eprints in 2005
  57. 5 citations by math eprints in 2005
  58. 5 citations by math eprints in 2005
  59. 5 citations by math eprints in 2005
    Lie Superalgebras
    V.G. Kac (MIT, LNS). 1977. 89 pp.
    Published in Adv.Math. 26 (1977) 8-96
    DOI: 10.1016/0001-8708(77)90017-2

  60. 5 citations by math eprints in 2005
  61. 5 citations by math eprints in 2005
    Locality and the Structure of Particle States
    Detlev Buchholz (Hamburg U.), Klaus Fredenhagen (Freiburg U.). Jul 1981. 84 pp.
    Published in Commun.Math.Phys. 84 (1982) 1
    FREIBURG-THEP 81/6
    DOI: 10.1007/BF01208370

  62. 5 citations by math eprints in 2005
  63. 5 citations by math eprints in 2005
  64. 5 citations by math eprints in 2005
  65. 5 citations by math eprints in 2005
  66. 5 citations by math eprints in 2005
    2-D Gravity and random matrices
    P. Di Francesco (Saclay), Paul H. Ginsparg (Los Alamos), Jean Zinn-Justin (Saclay). Jun 1993. 168 pp.
    Published in Phys.Rept. 254 (1995) 1-133
    LA-UR-93-1722, SACLAY-SPH-T-93-061
    DOI: 10.1016/0370-1573(94)00084-G
    e-Print: hep-th/9306153 | PDF

  67. 5 citations by math eprints in 2005
  68. 5 citations by math eprints in 2005
  69. 5 citations by math eprints in 2005
  70. 5 citations by math eprints in 2005
  71. 5 citations by math eprints in 2005
  72. 5 citations by math eprints in 2005
  73. 5 citations by math eprints in 2005
  74. 5 citations by math eprints in 2005
  75. 5 citations by math eprints in 2005
    Quantum field theory on noncommutative spaces
    Richard J. Szabo (Heriot-Watt U.). Sep 2001. 103 pp.
    Published in Phys.Rept. 378 (2003) 207-299
    HWM-01-35, EMPG-01-14
    DOI: 10.1016/S0370-1573(03)00059-0
    Invited talk at Conference: C01-07-16
    e-Print: hep-th/0109162 | PDF

  76. 5 citations by math eprints in 2005
  77. 5 citations by math eprints in 2005
  78. 5 citations by math eprints in 2005
  79. 5 citations by math eprints in 2005
  80. 4 citations by math eprints in 2005
  81. 4 citations by math eprints in 2005
  82. 4 citations by math eprints in 2005
    On Unitary Representations of the Inhomogeneous Lorentz Group
    Eugene P. Wigner (Princeton U.). 1939. 56 pp.
    Published in Annals Math. 40 (1939) 149-204, Nucl.Phys.Proc.Suppl. 6 (1989) 9-64
    DOI: 10.2307/1968551
    Conference: C88-05-24

  83. 4 citations by math eprints in 2005
  84. 4 citations by math eprints in 2005
  85. 4 citations by math eprints in 2005
    A Spinor approach to general relativity
    R. Penrose. Jun 1960. 31 pp.
    Published in Annals Phys. 10 (1960) 171-201
    DOI: 10.1016/0003-4916(60)90021-X

  86. 4 citations by math eprints in 2005
  87. 4 citations by math eprints in 2005
  88. 4 citations by math eprints in 2005
  89. 4 citations by math eprints in 2005
  90. 4 citations by math eprints in 2005
  91. 4 citations by math eprints in 2005
  92. 4 citations by math eprints in 2005
  93. 4 citations by math eprints in 2005
  94. 4 citations by math eprints in 2005
    Planar Diagrams
    E. Brezin, C. Itzykson, G. Parisi, J.B. Zuber (Saclay). Nov 1977. 20 pp.
    Published in Commun.Math.Phys. 59 (1978) 35
    SACLAY-DPH-T-77-126
    DOI: 10.1007/BF01614153

  95. 4 citations by math eprints in 2005
  96. 4 citations by math eprints in 2005
  97. 4 citations by math eprints in 2005
    The Planar Approximation. 2.
    C. Itzykson, J.B. Zuber (Saclay). Jun 1979. 27 pp.
    Published in J.Math.Phys. 21 (1980) 411
    SACLAY-DPh-T 79/82
    DOI: 10.1063/1.524438
    Conference: C80-06-02

  98. 4 citations by math eprints in 2005
  99. 4 citations by math eprints in 2005
    On the solution of the Yang-Baxter equation
    P.P. Kulish, E.K. Sklyanin (Steklov Math. Inst., St. Petersburg). 1980. 25 pp.
    Published in J.Sov.Math. 19 (1982) 1596-1620, Zap.Nauchn.Semin. 95 (1980) 129-160
    DOI: 10.1007/BF01091463

  100. 4 citations by math eprints in 2005